I Take Tylenol PM To Help Me Sleep And My Blood Pressure Is High. Could That Affect My Blood Pressure?

4 Answers

Anonymous Profile
Anonymous answered
How you take your blood pressure is important.  I doubt seriously any sleep medications would cause it to rise 'substantially' and I know people that have used it and blood pressure wasn't a problem.  What device are you using to check it? Is the cuff level with your heart?  Is it a wrist unit? How is your bloodpressure during the day at rest.  Salt might be playing a part.  I know when my top number gets high it's time to reduce my intake.  The bottom number I believe is the important one. Things like heredity, weight, and stress levels can certainly play a part. I know someone who lost 108 lbs and is no longer on medication for high blood pressure. I personally see the blood pressure as a bigger problem than the sleep, but I can tell you (having had a sleep disorder) it's no duck walk when you can't sleep either.
Lady Cooolest Profile
Lady Cooolest answered
Why you going to self-medicate?  Go to your flippin Dr. And find out what your trip is about sleeping and IF medication is required, you can be assured, the medication your Dr. Gives you will do the trick ...... Safely.    and yes to your question...tightens blood passages
 
thanked the writer.
Anonymous
Anonymous commented
I looked up Unisom : Doxylamine succinate tablets and did not find high blood pressure listed as a problem. Is the same true for this?
Lisa Marie Halsey Muniz Profile
Have you read the side effects on the side of the bottle they sometimes list them?  If they are not listed then ask your doctor or the pharmist at your local pharmacy.  They can only give you the most accurate advice and information.  Good luck and take care.  I know how insomnia is.  I have a newborn.  I can't ever seem to sleep then when I get to sleep the baby starts to cry and its time to get up again.  Even when I didn't have her my anxiety always kept me up.  I love my baby though, she is well worth being sleep deprived for.
Christy DeVinaspre Profile
First try to answer why you don't sleep. Do you consume caffeine in any form past a certain hour. And yes contact your doctor

Answer Question

Anonymous